# SDR DALA2021122808125

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 137,087 hours, 19,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:16C. CORRECTIVE ACTION: RESECURED THE MISSING PANEL PER B767 AMM 33-53. (2066405)
